Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 17, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 5, 2008, 2:03 PM CST for Madison County, Washington County, Arkansas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 2:03 PM CST (20:03 UTC)
- Expired
- Feb 5, 2008, 2:45 PM CST
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 87 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 2:42 PM CST | HAIL 0.75 | 2 S Greenland, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 12:39 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 052002 SVRTSA ARC087-143-052045- /O.NEW.KTSA.SV.W.0017.080205T2003Z-080205T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 203 PM CST TUE FEB 5 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN MADISON COUNTY IN NORTHWEST ARKANSAS SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS * UNTIL 245 PM CST * AT 154 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WEST FORK...MOVING NORTHEAST AT 60 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ELKINS AND WESLEY. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3621 9389 3600 9388 3576 9423 3593 9424 TIME...MOT...LOC 2003Z 219DEG 52KT 3597 9407 $$
3 follow-up statements
000 WWUS54 KTSA 052012 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 212 PM CST TUE FEB 5 2008 ARC087-143-052045- /O.CON.KTSA.SV.W.0017.000000T0000Z-080205T2045Z/ WASHINGTON AR-MADISON AR- 212 PM CST TUE FEB 5 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR WESTERN MADISON AND SOUTHEASTERN WASHINGTON COUNTIES... AT 207 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BLACK OAK...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TUTTLE... WESLEY...GOSHEN AND MAYFIELD. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3621 9389 3600 9388 3576 9423 3593 9424 TIME...MOT...LOC 2012Z 215DEG 44KT 3604 9403 $$
000 WWUS54 KTSA 052033 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 233 PM CST TUE FEB 5 2008 ARC087-143-052045- /O.CON.KTSA.SV.W.0017.000000T0000Z-080205T2045Z/ WASHINGTON AR-MADISON AR- 233 PM CST TUE FEB 5 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR WESTERN MADISON AND SOUTHEASTERN WASHINGTON COUNTIES... AT 225 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BLACKBURN...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEST FORK... BRENTWOOD...GREENLAND...ARNETT...HICKS...GOSHEN...BLACK OAK...SULPHUR CITY...DURHAM...ELKINS...WESLEY...MAYFIELD AND TUTTLE. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3621 9389 3600 9388 3576 9423 3593 9424 TIME...MOT...LOC 2033Z 227DEG 33KT 3589 9416 $$
000 WWUS54 KTSA 052043 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 243 PM CST TUE FEB 5 2008 ARC087-143-052053- /O.EXP.KTSA.SV.W.0017.000000T0000Z-080205T2045Z/ WASHINGTON AR-MADISON AR- 243 PM CST TUE FEB 5 2008 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MADISON AND SOUTHEASTERN WASHINGTON COUNTIES EXPIRES AT 245 PM CST... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM. LAT...LON 3621 9389 3600 9388 3576 9423 3593 9424 TIME...MOT...LOC 2043Z 227DEG 33KT 3595 9408 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 12:17 PM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Feb 5, 12:17 PM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1217 PM CST TUE FEB 5 2008 .UPDATE... UPDATED FORECAST TO INCLUDE TORNADO WATCH 34 FOR OKLAHOMA COUNTIES SOUTH OF I-40 UNTIL 7PM. PER COORD WITH SPC ANOTHER TORNADO WATCH WILL LIKELY BE ISSUED FOR WEST CENTRAL AND PORTIONS OF NORTHWEST ARKANSAS SOON...THIS ONE A PDS WATCH. THUNDERSTORMS HAVE BEEN DEVELOPING AHEAD OF THE FRONT/DRY LINE ACROSS NORTH CENTRAL TX INTO SE OK OVER LAST HOUR. THESE STORMS POTENTIALLY MAY GO SEVERE WITH AN ATTENDANT TORNADO THREAT. MORE SIGNIFICANT TORNADO THREAT EXPECTED TO EVOLVE OVER WESTERN INTO CENTRAL ARKANSAS LATER TODAY WHERE LOW LEVEL WIND PROFILES ARE MORE FAVORABLE. STILL A STRONG CAP TO OVERCOME AND MAY HAVE TO WAIT FOR PRIMARY UPPER SYSTEM NOW MOVING INTO WEST TX TO MOVE CLOSER THIS EVENING. && .PREV DISCUSSION... /ISSUED 943 AM CST TUE FEB 5 2008/ DISCUSSION... 9 AM SFC ANALYSIS SHOWS NEAR STATIONARY FRONTAL BOUNDARY EXTENDING FROM SFC LOW SOUTH OF WICHITA FALLS...TO JUST NORTH OF MLC TO JLN. SOUTH OF THIS BOUNDARY DEW POINTS ARE IN THE LOW 60S AND BREAKS EVIDENT ON VIS SATELLITE SUGGEST AMPLE INSTABILITY WILL BE PRESENT. SHV SOUNDING SHOWS STRONG CAP BUT INCREASING LARGE SCALE LIFT WILL HEP OVERCOME THIS CAP LATER TODAY AS UPPER LOW UPPER LOW APPROACHES. CURRENTLY A LEAD SHORTWAVE OVER NC TEXAS IS ENHANCING SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THE FRONT WHILE ACTIVITY HAS DIMINISHED TO THE SOUTH. HAVE UPDATED POP FORECAST TO REFLECT THIS TREND FOR THE REMAINDER OF THE MORNING HOURS. OVERALL SEVERE THREAT APPEARS TO BE DIMINISHING WITH THE ELEVATED STORMS NORTH OF THE FRONT. TEMPS SHOULD REACH LOW TO EVEN MID 70S SOUTH AND EAST...WHILE LOCATIONS NORTH OF THE FRONT STEADY OR FALLING REST OF THE DAY. FOR RIGHT NOW IT APPEARS ANY PRECIP WILL REMAIN LIQUID UNTIL THIS EVENING...WHEN MAIN UPPER LOW SLIDES ACROSS SOUTHERN KANSAS. THIS TRACK SHOULD KEEP SIGNIFICANT SNOW ACCUM TO THE NORTHWEST OF FORECAST AREA. && .PRELIMINARY POINT TEMPS/POPS... TUL 41 26 42 28 / 100 50 10 0 FSM 74 33 44 29 / 100 50 0 0 MLC 69 32 44 30 / 80 20 0 0 BVO 38 24 40 22 / 100 60 10 0 FYV 66 28 37 24 / 100 60 0 0 BYV 68 30 37 26 / 100 60 10 0 MKO 60 29 43 27 / 100 40 0 0 MIO 46 26 36 25 / 100 70 10 0 F10 47 29 43 28 / 100 30 0 0 HHW 73 34 48 33 / 70 30 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...14 LONG TERM....06
Hazardous weather outlook, Feb 5, 1:53 PM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
153 PM CST TUE FEB 5 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
140 PM CST TUE FEB 5 2008
...SEVERE WEATHER LIKELY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH EARLY THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTH AND EAST OF A LINE FROM BENTONVILLE TO
SALLISAW TO WILBURTON.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...MUCH OF EASTERN OKLAHOMA...ALL OF NORTHWEST AND WEST CENTRAL
ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...EAST OF A LINE FROM JAY TO EUFAULA.
FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTH OF INTERSTATE 44.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTH OF INTERSTATE 44.
ONSET...ONGOING.
WINTER WEATHER.
SNOW ACCUMULATION.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...AFTER 6 PM IN NORTHEAST OKLAHOMA...AFTER MIDNIGHT IN
NORTHWEST ARKANSAS.
DISCUSSION...
WIDESPREAD THUNDERSTORMS CONTINUE ALONG AND JUST NORTH OF A COLD
FRONT... WHICH EXTENDED FROM BENTONVILLE TO SALLISAW TO WILBURTON AT 1 PM.
THIS FRONT WILL REMAIN A FOCUS FOR SEVERE WEATHER THROUGH THE
EARLY EVENING. A SURFACE LOW ALONG THE FRONT NEAR FORT SMITH WILL
CONTINUE TO SLIDE NORTHEAST ALONG THE BOUNDARY LATE THIS
AFTERNOON...WHILE ANOTHER LOW OVER NORTH CENTRAL TEXAS WILL LIFT
INTO SOUTHEAST OKLAHOMA. ALONG AND AHEAD OF THESE LOW TRACKS WILL
BE THE FOCUS FOR SIGNIFICANT SEVERE WEATHER...WITH
TORNADOES...WIND...AND SEVERE HAIL POSSIBLE ACROSS THIS AREA.
THUNDERSTORMS DEVELOPING ACROSS THIS AREA WILL BECOME INCREASINGLY
SURFACE BASED THROUGH THE AFTERNOON DURING THE TIME OF MAXIMUM
HEATING...INCREASING THE TORNADO THREAT.
ADDITIONAL LIFT WILL BE PROVIDED BY THE APPROACHING UPPER STORM
SYSTEM. THE GREATEST UNCERTAINTY FOR A MORE SIGNIFICANT TORNADIC
POTENTIAL REMAINS THE ORIENTATION OF THE UPPER LEVEL WINDS AND
THE STORM MOTION...WHICH WILL BE FAST TO THE NORTHEAST AT OVER 45
MPH.
FURTHER NORTH NEAR THE COLD FRONT...STORMS WILL BE NEARER
A REGION OF COLDER TEMPERATURES ALOFT...AND THIS WILL FAVOR
A HIGHER RISK OF SEVERE HAIL. THIS SEVERE WEATHER RISK WILL
EXTEND WELL NORTH OF THE COLD FRONT TO NEAR THE INTERSTATE 44
CORRIDOR.
STORMS ARE EXPECTED TO EXIT THE TULSA FORECAST AREA BY LATE
AFTERNOON...WITH THE POSSIBILITY OF LIGHT SNOW MOVING INTO
THE AREA THIS EVENING. NO SIGNIFICANT ACCUMULATIONS ARE CURRENTLY
EXPECTED AS THE UPPER LEVEL STORM TRACK FAVORS AREAS OF NORTHWEST
OKLAHOMA THROUGH CENTRAL KANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION
WILL LIKELY BE NEEDED...ESPECIALLY OVER FAR SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. EXPECT SEVERE WEATHER POTENTIAL TO BE
ONGOING FOR MUCH OF THE DAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
TRANQUIL WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK...
WITH POTENTIAL FOR MUCH COLDER TEMPERATURES BY EARLY
NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Feb 5, 12:38 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CST TUE FEB 5 2008
OKZ063-068-069-051915-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
1238 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE AND NORTHWESTERN ADAIR
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 1238 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PEGGS TO 6 MILES NORTHWEST OF TAHLEQUAH...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...BALLARD...OAKS...LEACH...TWIN OAKS...KANSAS...
TAHLEQUAH...PEGGS AND SCRAPER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3609 9455 3589 9498 3607 9517 3608 9512
3613 9511 3618 9504 3617 9502 3620 9501
3627 9490
TIME...MOT...LOC 1838Z 245DEG 47KT 3607 9509 3599 9500Special weather statement, Feb 5, 12:57 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1257 PM CST TUE FEB 5 2008
ARZ001-OKZ063-051930-
BENTON AR-DELAWARE OK-
1257 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
DELAWARE
AT 1257 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES SOUTHWEST OF JAY TO KANSAS...MOVING
NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...JAY...KANSAS...COLCORD...SULPHUR SPRINGS...
MAYSVILLE...GRAVETTE...CHEROKEE CITY...DECATUR AND HIWASSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3650 9461 3649 9412 3616 9477 3617 9480
3638 9500 3663 9463
TIME...MOT...LOC 1857Z 234DEG 53KT 3636 9488 3621 9475Local storm report, Feb 5, 1:19 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 10 S MUSKOGEE 35.60N 95.37W
02/05/2008 E0.88 INCH MUSKOGEE OK TRAINED SPOTTER
NICKEL SIZE HAIL LASTED 5 TO 7 MINUTES.
&&
DMJSpecial weather statement, Feb 5, 1:25 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CST TUE FEB 5 2008
OKZ067-068-052000-
CHEROKEE OK-WAGONER OK-
125 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE
AT 125 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF OKAY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY AND OKAY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3607 9526 3606 9500 3581 9513 3583 9538
TIME...MOT...LOC 1925Z 204DEG 53KT 3586 9526Special weather statement, Feb 5, 1:29 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CST TUE FEB 5 2008
ARZ001-052015-
BENTON AR-
129 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON
AT 129 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF HIWASSE TO 2 MILES WEST OF
VAUGHN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...MILLER...HILL TOP...
BENTONVILLE...PEA RIDGE...GATEWAY...VAUGHN...CENTERTON...AVOCA...
HIWASSE...BELLA VISTA AND GARFIELD.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3650 9387 3640 9385 3629 9438 3650 9443
TIME...MOT...LOC 1929Z 239DEG 40KT 3652 9438 3633 9433Local storm report, Feb 5, 1:52 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
152 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 3 N GENTRY 36.31N 94.48W
02/05/2008 BENTON AR EMERGENCY MNGR
NUMEROUS LARGE TREES BLOWN DOWN
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 7:10 AM CST | Special Weather Statement | TSA | Sebastian | 35 min |
| Feb 5, 7:16 AM CST | Severe Thunderstorm Warning | TSA | Sebastian | 44 min |
| Feb 5, 7:39 AM CST | Special Weather Statement | TSA | Franklin | 51 min |
| Feb 5, 1:29 PM CST | Special Weather Statement | TSA | Benton | 46 min |
| Feb 5, 1:51 PM CST | Severe Thunderstorm Warning | TSA | Benton, Washington | 54 min |
| Feb 5, 2:34 PM CST | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Feb 5, 2:49 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Washington | 41 min |
| Feb 5, 3:19 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 41 min |
| Feb 5, 4:06 PM CST | Special Weather Statement | TSA | Sebastian | 39 min |
| Feb 5, 4:35 PM CST | Severe Thunderstorm Warning | TSA | Franklin | 40 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.